# SDR DHL2006804540

- Difficulty date: February 10, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 83,105 hours, 30,019 cycles
- Engine: Ge CFM562C
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Part time: 83,105 hours, 30,019 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIM REPAIR ON FUSELAGE EXTERNAL SKIN STA 65.000 L-27R TO L-28R (MAJOR REPAIR). PERFORMED MAJOR REPAIR IAW SRM 53-2-1 FIG. 7 SHEET 1-3. REMOVED EXISTING REPAIR IAW SRM 51-1-21. CUT OUT DAMAGED SECTION AND FABRICATED REPAIR DOUBLER (AL7075T6 0.071 INCH) AND 2 EA INTERNAL FINGER DOUBLER (AL7075T6 0.040 INCH) IAW SRM 53-2-1 FIG. 7 SHEET 1-3, SRM 53-3-3 FIG. 1 ITEM (C). CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B. APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11. INSTALLED REPAIR PARTS IAW SRM 53-2-1 FIG. 7 SHEET 1-3, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1 (TORQUE)
